# SDR 20010129CW015

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N1653W
- Make and model: Beech 58
- Aircraft serial: TH252
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Binding
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

MIR / DTW- RIGHT ENGINE LOST POWER ON TAKE OFF, ABORTED TAKEOFF.  FOUND MIXTURE NOT GOING TO FULL RICH BECAUSE OF MIXTURE CABLE BINDING.  REMOVED AND REPLACED MIXTURE CABLE .  OPS CHECKED GOOD.
